A1 Journal article – refereed

Local convexity properties of balls in Apollonian and Seittenranta's metrics




List of Authors: Riku Klén

Publication year: 2013

Journal: Conformal Geometry and Dynamics

Volume number: 17

Number of pages: 12

ISSN: 1088-4173

DOI: http://dx.doi.org/10.1090/S1088-4173-2013-00257-9

URL: http://www.ams.org/journals/ecgd/2013-17-10/S1088-4173-2013-00257-9/S1088-4173-2013-00257-9.pdf


Abstract
We consider local convexity properties of balls in the Apollonian and Seittenranta's metrics. Balls in the Apollonian metric are considered in the twice punctured space and starlike domains. Balls in Seittenranta's metric are considered in the twice punctured space and in the punctured ball.


Research Areas


Last updated on 2021-24-06 at 12:04